Articles | Volume 9, issue 2
https://doi.org/10.1144/jm.9.2.233
https://doi.org/10.1144/jm.9.2.233
01 Mar 1991
 | 01 Mar 1991

Phenotypic variation in Gyroidinoides altiformis (Stewart & Stewart) and Gyroidinoides subangulatus (Plummer) (Foraminifera)

Roberto Barbieri

Viewed

Total article views: 999 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
649 304 46 999 49 105
  • HTML: 649
  • PDF: 304
  • XML: 46
  • Total: 999
  • BibTeX: 49
  • EndNote: 105
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Latest update: 28 Nov 2025
Download
Share